# SDR R61A202001210039

- Difficulty date: January 9, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 16,720 hours, 11,364 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17060709001
- Condition: Cracked
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: STRINGER 9L IS CRACKED AT REAR PRESSURE BULKHEAD NEAR WASTE TANK ATTACHMENT. REMOVED AND REPLACED STRINGER 9L AT REAR PRESSURE BULKHEAD NEAR WASTE TANK ATTACHMENT REF: EMB SRM 51-40-08,51-23-05. RESTORED SURFACE PROTECTION TO FASTENER HEADS AND INTERIOR SIDE OF FUSELAGE REF SRM 51-23-05, 51-23-06, CPM 51-25-00-910-A. AIRCRAFT REMAINS IN HEAVY CHECK BNA
